# SDR UALA2012110806435

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 55,922 hours, 20,843 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Unserviceable
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WATER EXTINGUISHER SEAL BROKEN.  WATER EXTINGUISHER REMOVED.  REPLACED EXTINGUISHER.
